Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 185, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 29, 2015, 12:51 AM CDT for Atascosa County, Frio County, Wilson County, Texas. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2015, 12:51 AM CDT (05:51 UTC)
- Expired
- May 29, 2015, 2:15 AM CDT
- In force
- 84 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Atascosa County, TX, Frio County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 82 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 10:19 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 5.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2420 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- -0.3
- Supercell composite
- -2.3
The text
As transmitted, in the capitals the NWS used until 2016.
876
WUUS54 KEWX 290551
SVREWX
TXC013-163-493-290715-
/O.NEW.KEWX.SV.W.0185.150529T0551Z-150529T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1251 AM CDT FRI MAY 29 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
FRIO COUNTY IN SOUTH CENTRAL TEXAS...
WILSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 215 AM CDT
* AT 1248 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NEW BRAUNFELS TO NEAR LYTLE TO 9 MILES WEST OF
FRIO TOWN...MOVING SOUTH AT 35 MPH.
* AN OFFICIAL 61 MPH WIND GUST WAS REPORTED AT LACKLAND AIR FORCE
BASE AT 1240AM ALONG WITH AN UNOFFICIAL HAND HELD ANEMOMETER
READING OF 71 MPH IN THE SAME VICINITY FROM A LOCAL OBSERVER.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PEARSALL...PLEASANTON...FLORESVILLE...DILLEY...JOURDANTON...
POTEET...POTH...CHARLOTTE...STOCKDALE...CHRISTINE...CAMPBELLTON...
KOSCIUSKO...MOORE...LYTLE...ST. HEDWIG...LA VERNIA...FRIO TOWN...
GOLDFINCH...NORTH PEARSALL AND WEST PEARSALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2862 9833 2864 9834 2864 9941 2909 9941
2909 9881 2925 9879 2911 9841 2944 9814
2936 9811 2938 9784 2935 9786 2922 9773
2888 9819 2879 9810
TIME...MOT...LOC 0548Z 356DEG 30KT 2973 9818 2918 9876 2906 9946
HAIL...<.75IN
WIND...60MPH
$$
ALLEN2 follow-up statements
606
WWUS54 KEWX 290634
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
134 AM CDT FRI MAY 29 2015
TXC013-163-493-290715-
/O.CON.KEWX.SV.W.0185.000000T0000Z-150529T0715Z/
ATASCOSA TX-FRIO TX-WILSON TX-
134 AM CDT FRI MAY 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR ATASCOSA...FRIO AND WILSON COUNTIES...
AT 134 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF LA VERNIA TO NEAR CHARLOTTE TO 6 MILES
WEST OF DIVOT...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PEARSALL...PLEASANTON...FLORESVILLE...DILLEY...JOURDANTON...POTEET...
POTH...CHARLOTTE...STOCKDALE...CHRISTINE...CAMPBELLTON...KOSCIUSKO...
MOORE...LYTLE...ST. HEDWIG...LA VERNIA...FRIO TOWN...GOLDFINCH...
NORTH PEARSALL AND WEST PEARSALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2862 9833 2864 9834 2864 9941 2909 9941
2909 9881 2925 9879 2911 9841 2944 9814
2936 9811 2938 9784 2935 9786 2922 9773
2888 9819 2879 9810
TIME...MOT...LOC 0634Z 329DEG 30KT 2937 9798 2891 9866 2879 9936
HAIL...<.75IN
WIND...60MPH
$$
ALLEN051
WWUS54 KEWX 290707
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
207 AM CDT FRI MAY 29 2015
TXC013-163-493-290716-
/O.EXP.KEWX.SV.W.0185.000000T0000Z-150529T0715Z/
ATASCOSA TX-FRIO TX-WILSON TX-
207 AM CDT FRI MAY 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR ATASCOSA...FRIO AND WILSON
COUNTIES WILL EXPIRE AT 215 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS THROUGH THE NEXT 30 MINUTES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2862 9833 2864 9834 2864 9941 2909 9941
2909 9881 2925 9879 2911 9841 2944 9814
2936 9811 2938 9784 2935 9786 2922 9773
2888 9819 2879 9810
TIME...MOT...LOC 0703Z 356DEG 30KT 2937 9798 2891 9866 2879 9936
$$
ALLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 12:38 AM CDT, 13 minutes earlier.
Area forecast discussion, May 29, 12:38 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1238 AM CDT FRI MAY 29 2015 .AVIATION... SQUALL LINE ALONG A KDRT TO KSAT TO KAUS TO KTPL LINE AT INITIAL 29/06Z TIME OF TAFS. WILL CARRY WINDS OF 25G45KTS AND 1SM +TSRA AT THE TAF SITES. THEN TRANSITION TO 5SM -TSRA FOR THE REMAINDER OF THE OVERNIGHT AS AREA OF -RA WITH OCNL TS FOLLOWS THE SQUALL LINE. CIGS/VSBYS WILL BE A MIX OF IFR TO VFR. IFR/MVFR CIGS WILL BECOME MORE WIDESPREAD EARLY FRIDAY MORNING. ISOLD/SCT SHRA/TSRA ARE POSSIBLE FRIDAY AFTERNOON INTO EVENING. HOWEVER...WILL LEAVE MENTION OUT OF TAFS DUE TO LOW PROBS. CIGS LIFT TO VFR WITH CLOUDS BECOMING SCT-BKN IN THE AFTERNOON. IFR/MVFR CIGS REDEVELOP FRIDAY EVENING INTO NIGHT. N-NW WINDS DECREASE TO 10 KTS OR LESS AFTER THE INITIAL SQUALL LINE AND THEN TURN TO SE-S BY MORNING AND INCREASE TO 10 TO 15 KTS BY MIDDAY FRIDAY. && .PREV DISCUSSION... /ISSUED 808 PM CDT THU MAY 28 2015/ UPDATE... SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE NORTHERN HILL COUNTRY AND EDWARDS PLATEAU. A STRONG TO SEVERE LINE OF SHOWERS AND STORMS IS JUST NORTHWEST OF OUR CWA BUT WILL CONTINUE TO BE FED BY A RICH AND UNSTABLE AIRMASS AND THE LINE SHOULD HAVE NO PROBLEM SURVIVING FOR THE NEXT FEW HOURS. SHOULD SEE SOME GRADUAL WEAKENING LATER THIS EVENING AS THE ATMOSPHERE STABILIZES A BIT...BUT SHOWERS AND STORMS SHOULD CONTINUE TO MOVE SOUTHEAST. RAINFALL AMOUNTS STILL SHOULD BE IN THE 1-2 INCH RAIN ON AVERAGE WITH ISOLATED HIGHER AMOUNTS. IT WONT TAKE MUCH TO AGGRAVATE ALREADY SATURATED SOILS. GIVEN THE EXPECTED FORECAST FOR TONIGHT...INCREASED POPS AREAWIDE BY 10 TO 20 PERCENT. PREV DISCUSSION... /ISSUED 703 PM CDT THU MAY 28 2015/ AVIATION... /00Z TAF UPDATE/ HI-RES MODELS SUGGEST THAT THE CONVECTIVE LINE WILL LIKELY IMPACT DRT AFTER 02Z WITH ISOLATED CELLS OVER MEXICO POSSIBLY FORMING AND JOINING INTO THE LINE FROM MEXICO BY 03Z. IMPACTS OF THE LINE SHOULD BE AFTER 06Z ALONG I-35 WITH IMPROVEMENTS TO FOLLOW THE CONVECTION AT ROUGHLY 3 HOURS AFTER THE ONSET. SOME BOWING SEGMENTS OF THE LINE COULD RESULT IN SPOTTY WIND GUSTS TO NEAR 40 KNOTS...WITH THE CHANCE OF STRONG GUSTS DECREASING GRADUALLY AFTER MIDNIGHT. DOWNDRAFT AIR SHOULD RESULT IN SOME IMPROVEMENTS TO SKIES...BUT WITH THE COMPLEX EXPECTED TO WEAKEN OVERNIGHT... WILL SHOW MORE PESSIMISTIC SKIES AROUND DAYBREAK. PREV DISCUSSION... /ISSUED 307 PM CDT THU MAY 28 2015/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... LOCALLY HEAVY RAINFALL POSSIBLE ACROSS MUCH OF AREA TONIGHT AND POTENTIALLY SATURDAY AND SATURDAY NIGHT... SEVERE STORMS POSSIBLE ACROSS HILL COUNTRY AND RIO GRANDE TONIGHT... SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS THE EASTERN HALF OF THE CWA IN AN UNSTABLE AIRMASS AND RICH MOISTURE PLUME. A FEW STRONG STORMS HAVE DEVELOPED...INCLUDING TROPICAL FUNNELS REPORTED IN THE AUSTIN/ROUND ROCK AREA. OVERALL THIS ACTIVITY SHOULD DIMINISH TOWARDS SUNSET. HOWEVER...MAIN CONCERN WILL BE DEVELOPING CONVECTIVE COMPLEX COMING OUT OF WEST TEXAS AND STORMS COMING OUT OF MEXICO. STORMS HAVE ALREADY DEVELOPED ACROSS WEST TEXAS AND ARE BEGINNING TO FORM IN THE HIGHER TERRAIN OF MEXICO...ALL IN ADVANCE OF APPROACHING SHORTWAVE COMING OUT OF NM. STORMS DEVELOPING IN THE BURROUGHS OF MEXICO COULD CROSS INTO VAL VERDE COUNTY EARLY THIS EVENING. MUCAPE EXCEEDING 4000 J/KG AND EFFECTIVE BULK SHEAR OF 35 KTS WILL SUPPORT STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS ACROSS VAL VERDE COUNTY. AN ISOLATED TORNADO CAN NOT BE RULED. SEVERAL HI RESOLUTION MODELS DEVELOP THE WEST TEXAS CONVECTION INTO AN MCS THIS EVENING WITH PROPAGATION SOUTHEAST INTO A STRENGTHENING 35 KT LOW LEVEL THETA-E ADVECTION AXIS UP THE RIO GRANDE PLAINS. THE POTENTIAL MCS SHOULD MAKE IT INTO THE RIO GRANDE AND NORTHERN HILL COUNTRY 02Z-06Z. SEVERE POTENTIAL IS POSSIBLE IN THIS AREA...FOR MAINLY STRAIGHT-LINE WINDS. FARTHER EASTWARD INTO THE I-35 CORRIDOR...THE CONVECTIVE COMPLEX WILL BE ENCOUNTER INCREASING CIN AND WEAKER LOW LEVEL JET. MUCH WILL DEPEND ON HOW STRONG OF A COLD POOL DEVELOPS BEHIND THE COMPLEX. THE HRRR AND NAM12 DO BRING THE COMPLEX THROUGH THE I-35 CORRIDOR...WHILE TEXAS TECH 4KM WRF AND GLOBAL MODELS WEAKEN THE SYSTEM. THERE IS ENOUGH UNCERTAINTY...AND OUT OF AN ABUDANCE OF CAUTION GIVEN THE SATURATED CONDITIONS ACROSS THE AREA...TO EXPAND THE FLASH FLOOD WATCH EAST THROUGH THE I-35 CORRIDOR. FRIDAYS FORECAST WILL DEPEND HIGHLY ON WHAT HAPPENS TONIGHT. A ORGANIZED COMPLEX THAT MAKES IT THROUGH THE CWA MAY STABILIZE CONDITIONS FOR MUCH OF THE DAY. A WEAKENING COMPLEX...LEAVING POTENTIAL OUTFLOW BOUNDARY IN AN UNSTABLE ENVIRONMENT...MAY RESULT IN HIGHER POPS ACROSS THE CENTRAL AND EASTERN CWA FRIDAY. LONG TERM (SATURDAY THROUGH THURSDAY)...MODELS ARE COMING INTO BETTER AGREEMENT WITH MID AND UPPER LEVEL TROUGH AXIS SLIDING ACROSS THE SOUTHERN PLAINS SATURDAY AND SHARPENING ACROSS EAST TX/AR/LA SUNDAY INTO MONDAY. THIS WILL SEND A COLD FRONT INTO THE AREA LATE SATURDAY...AND GOOD CHANCES FOR RAINFALL ACROSS THE CENTRAL AND EASTERN CWA SATURDAY AND SATURDAY NIGHT. HIGHER PWATS WILL REMAIN POOLED AHEAD OF THE FRONT AND SLOW MOVEMENT OF THE FRONT COULD POTENTIALLY LEAD TO SOME LOCAL POCKETS OF HEAVIER RAINFALL. GFS AND ECMWF GENERALLY IN AGREEMENT BETTER CHANCES OF RAINFALL SHIFT SOUTH AND EAST WITH THE FRONT SUNDAY...BUT WILL HAVE TO WATCH THIS CLOSELY IF THE FRONT ENDS UP STALLING WITH A WEAKER UPPER TROUGH AXIS TO THE EAST. LOOKS LIKE DRIER CONDITIONS DO DEVELOP MONDAY THROUGH WEDNESDAY...ALTHOUGH NOT TOTALLY REMOVING POPS ACROSS THE SOUTHEAST ZONES/COASTAL PRAIRIES WHERE BETTER MOISTURE IS POOLED AND CLOSER TO THE LOWER HEIGHTS WITH TROUGH AXIS JUST TO THE EAST. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 70 85 67 83 66 / 30 60 50 40 20 AUSTIN BERGSTROM INTL AIRPORT 68 84 65 82 64 / 30 60 50 40 10 NEW BRAUNFELS MUNI AIRPORT 70 85 67 83 66 / 30 60 50 40 10 BURNET MUNI AIRPORT 68 82 65 80 64 / 30 60 50 30 10 DEL RIO INTL AIRPORT 73 86 68 86 69 / 20 50 60 40 10 GEORGETOWN MUNI AIRPORT 69 83 65 81 64 / 30 60 50 30 10 HONDO MUNI AIRPORT 71 85 67 84 67 / 30 50 50 40 10 SAN MARCOS MUNI AIRPORT 70 84 67 82 66 / 30 60 50 40 10 LA GRANGE - FAYETTE REGIONAL 71 85 68 83 67 / 30 60 60 50 20 SAN ANTONIO INTL AIRPORT 71 85 68 83 68 / 30 60 50 40 10 STINSON MUNI AIRPORT 71 85 68 84 68 / 30 50 50 40 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...GUADALUPE... HAYS...KENDALL...KERR...KINNEY...LEE...LLANO...MAVERICK...MEDINA... REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...ZAVALA. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...ALLEN PUBLIC SERVICE/DATA COLLECTION...LH
Hazardous weather outlook, May 28, 11:38 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1138 PM CDT THU MAY 28 2015 TXZ171>173-183>194-202>209-217>225-228-291815- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1138 PM CDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. ...SEVERE THUNDERSTORM WATCHES ARE IN EFFECT THROUGH 4 AM CDT... ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM CDT FRIDAY MORNING... A LINE OF THUNDERSTORMS WILL MOVE ACROSS ALL OF SOUTH CENTRAL TEXAS DURING THE OVERNIGHT HOURS. RAINFALL TOTALS OF 1 TO 3 INCHES ARE EXPECTED AND WILL CAUSE FLASH FLOODING AND AGGRAVATE ONGOING RIVER FLOODING. ALSO...STRONG TO SEVERE STORMS ARE EXPECTED WITH WIND GUSTS UP TO 60 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS REMAIN IN THE FORECAST THROUGH THE WEEKEND AND EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL WILL REMAIN A CONCERN THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Local storm report, May 28, 11:13 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND GST 2 NNE LLANO 30.78N 98.66W
05/28/2015 M61 MPH LLANO TX AWOS
MEASURED BY KAQ0 AWOS AT LLANO MUNI AIRPORT
&&
EVENT NUMBER EWX1500582
LJHSpecial weather statement, May 28, 11:23 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1123 PM CDT THU MAY 28 2015
TXZ202>204-217>219-290515-
ZAVALA TX-MEDINA TX-MAVERICK TX-FRIO TX-KINNEY TX-UVALDE TX-
1123 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK...SOUTHWESTERN MEDINA...
ZAVALA...SOUTHERN KINNEY...NORTHWESTERN FRIO AND UVALDE COUNTIES
UNTIL 1215 AM CDT...
AT 1123 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF TARPLEY TO
8 MILES WEST OF CLINE TO 7 MILES SOUTHWEST OF CIENEGAS TERRACE...AND
MOVING SOUTH AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EAGLE PASS...UVALDE...SPOFFORD...LA PRYOR...QUEMADO...BATESVILLE...
SABINAL...FRIO TOWN...D'HANIS...DARLING...PALOMA...BLEWETT...
CONCAN...KNIPPA...UTOPIA...RADAR BASE...GARNER STATE PARK...WASHER...
UVALDE ESTATES AND ROSITA NORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 400 AM CDT FOR SOUTH CENTRAL TEXAS.
LAT...LON 2866 10050 2880 10053 2883 10055 2883 10058
2890 10060 2891 10064 2909 10067 2917 10078
2920 10077 2924 10080 2924 10076 2926 10076
2928 10021 2963 9968 2963 9944 2959 9933
2900 9917 2864 10012 2863 10045
TIME...MOT...LOC 0423Z 353DEG 44KT 2963 9941 2933 10021 2930 10104
ALLENLocal storm report, May 28, 11:48 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM FLASH FLOOD 1 WNW HUNT 30.07N 99.36W
05/28/2015 KERR TX LAW ENFORCEMENT
MULTIPLE LOW WATER CROSSINGS CLOSED ON FM 1340 WEST OF
HUNT.
&&
EVENT NUMBER EWX1500583
LJHLocal storm report, May 29, 12:10 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1210 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG MARBLE FALLS 30.58N 98.27W
05/29/2015 BURNET TX LAW ENFORCEMENT
LARGE TREE LIMBS REPORTED ON HWY 281 NEAR MARBLE FALLS
&&
EVENT NUMBER EWX1500584
LJHLocal storm report, May 29, 12:21 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1221 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM TSTM WND GST GRANITE SHOALS 30.59N 98.38W
05/29/2015 E60 MPH BURNET TX AMATEUR RADIO
&&
EVENT NUMBER EWX1500585
LJHLocal storm report, May 29, 12:49 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1249 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND GST LACKLAND AFB 29.38N 98.63W
05/29/2015 M71 MPH BEXAR TX TRAINED SPOTTER
MEASURED BY HAND HELD ANEMOMETER...5 INCH THICK TREE
LIMBS DOWN ON ROAD
&&
EVENT NUMBER EWX1500586
LJHThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:35 PM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 28, 9:00 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 75 min |
| May 28, 9:28 PM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 28, 9:37 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real, Val Verde | 68 min |
| May 28, 9:57 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde, Val Verde | 93 min |
| May 28, 10:23 PM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 4 hr |
| May 28, 10:24 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr, Llano | 81 min |
| May 28, 10:49 PM CDT | Special Weather Statement | EWX | Bandera | 41 min |
| May 28, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Bandera | 65 min |
| May 28, 11:05 PM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr, Llano, Real | 4 hr |
| May 28, 11:16 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Kendall | 89 min |
| May 28, 11:23 PM CDT | Special Weather Statement | EWX | Maverick, Uvalde, Zavala | 52 min |
| May 28, 11:31 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr, Medina, Real, Uvalde | 4 hr |
| May 28, 11:36 PM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Real, Uvalde, Val Verde | 4 hr |
| May 28, 11:48 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Comal, Gillespie, Hays, Kendall and 3 more | 4 hr |
| May 28, 11:58 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Medina | 92 min |
| May 29, 12:03 AM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis, Williamson | 87 min |
| May 29, 12:13 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Medina, Uvalde | 4 hr |
| May 29, 12:39 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe | 81 min |
| May 29, 12:53 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 4 hr |
| May 29, 1:04 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 41 min |
| May 29, 1:19 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Frio, Medina, Wilson, Zavala | 4 hr |
| May 29, 1:26 AM CDT | River Flood Warning | EWX | Kerr | 22 hr |
| May 29, 1:37 AM CDT | River Flood Warning | EWX | Bandera | 17 hr |
| May 29, 1:48 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more | 4 hr |
| May 29, 2:00 AM CDT | Special Weather Statement | EWX | Dimmit | 45 min |
| May 29, 2:54 AM CDT | River Flood Warning | EWX | Val Verde | 26 hr |
| May 29, 2:54 AM CDT | River Flood Warning | EWX | Val Verde | 32 hr |
| May 29, 3:06 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 3 days |
| May 29, 4:40 AM CDT | River Flood Warning | EWX | Llano | 21 hr |
| May 29, 8:01 AM CDT | River Flood Warning | EWX | Blanco | 19 hr |
| May 29, 3:12 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 34 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.